Show simple item record

dc.contributor.authorJiang, Daqing
dc.contributor.authorZhang, Lili
dc.contributor.authorO’regan, Donal
dc.contributor.authorAgarwal, Ravi P.
dc.date.accessioned2017-06-12T19:34:05Z
dc.date.available2017-06-12T19:34:05Z
dc.date.issued2003
dc.identifier.citationDaqing Jiang, Lili Zhang, Donal O'Regan, and Ravi P. Agarwal, “Existence theory for single and multiple solutions to semipositone discrete Dirichlet boundary value problems with singular dependent nonlinearities,” Journal of Applied Mathematics and Stochastic Analysis, vol. 16, no. 1, pp. 19-31, 2003. doi:10.1155/S1048953303000029en_US
dc.identifier.urihttp://hdl.handle.net/11141/1480
dc.description.abstractIn this paper we establish the existence of single and multiple solutions to the semipositone discrete Dirichlet boundary value problem {Δ²y(i - 1) + μf(i, y(i)) = 0, i ∈ {1, 2, ..., T} y(0) = y(T + 1) = 0, where μ > 0 is a constant and our nonlinear term f(i, u) may be singular at u = 0.en_US
dc.language.isoen_USen_US
dc.rightsCreative Commons Attribution 3.0en_US
dc.rights.urihttps://creativecommons.org/licenses/by/4.0/en_US
dc.titleExistence theory for single and multiple solutions to semipositone discrete dirichlet boundary value problems with singular dependent nonlinearitiesen_US
dc.typeArticleen_US
dc.identifier.doi10.1155/S1048953303000029


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Creative Commons Attribution 3.0
Except where otherwise noted, this item's license is described as Creative Commons Attribution 3.0